# SDR SWIA200210851

- Difficulty date: May 19, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 8,105 hours, 11,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP DISAGREEMENT MESSAGE WHILE CLIMBING OUT OF SUN.  USED QRH TO FIX.  REMOVED AND REPLACED ALL FLAP ROLLERS ON BOTH INBOARD FLAPS IAW EMB 120 MM 27-50-12.  RAN FLAPS UP & DOWN SEVERAL TIMES.  OPS CHECKS GOOD.
